# SDR ASOA2014090511185

- Difficulty date: September 3, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 33,748 hours, 30,709 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON SEAT TRACK BS 349- 559.  REMOVED AND REPLACED THE SEAT TRACKS IAW AMM 53-01-11, AND SRM 51-40-11.
